advertisement
Question
Posted by: George Pretorius | 2012/01/23

Allergic reaction to penicillin antibiotic

Is severe rash/ blisters a week after taking penicillin possible?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

George

Allergic reactions to penicillin will occur directly after taking the first dose. I therefore, think that the blisters and rash have another cause. Consult your doctor for an examination and treatment.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement